# SDR SWAA981828

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CARGO FLOORBEAM CORRODED AROUND NUT PLATE AT BS 727-947, LBL 12.5, WL 159; BS 727-947, LBL 8, WL 159; BS 727-947, LBL 3, WL 159 AND BS 727-947, RBL 8, WL 159.  REMOVED AND REPLACED PER BOEING SRM.
